MAUDE Adverse Event Report: BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H); DENTAL ABUTMENT
Model Number ILPC341U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported temporary bridge 13-15 using an older 3i implant with a locator abutment have been removed.Screw-retained bridge with metal framework between 2 implants.Fracture of the conical abutment (the part of the abutment where the threads start) was discovered during removal of the temporary bridge and has been removed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One certain¿ low profile one-piece abutment 3.4mm(d) x 1mm(h) (ilpc341u) was returned for investigation.Visual evaluation of the as returned abutment identified that the abutment had signs of use.The abutment was fractured at the screw threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was bruxism.Bone density unknown.The reported device was located on tooth # 15 (universal) and was used for approximately for five (5) months.Dhr review was completed for the subject lot number 2022061156.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 2022061156 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture.Based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
CERTAIN LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key16245409
Report Number0001038806-2023-00152
Device Sequence Number12127129
Product Code NHA
UDI-Device Identifier00844868021117
UDI-Public(01)00844868021117(17)270704(10)2022061156
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILPC341U
Device Catalogue NumberILPC341U
Device Lot Number2022061156
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer04/25/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale